# SDR UIEA2018020600184

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,779 hours, 18,007 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bearing
- Condition: Worn
- Location: Pneumatic Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, 11TH STAGE PNEUMATIC DUCT ROD END BEARING WORN, INBD SIDE AT THE 9:00 O`CLOCK POSITION. REMOVED AND REPLACED THE ROD END BEARING.
